# SDR HEEA967568

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Failed
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER READS 50 FEET ON GROUND.  (NEEDLE ON INDICATOR SPINS CONSTANTLY AND FLUCTUTATES INTERMITTENTLY)
